# SDR AALA202402289093

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 67,464 hours, 31,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR LWR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED L1 ENTRY DOOR LWR EMERGENCY EXIT LIGHT.
